# SDR 0601073216

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 46,897 hours, 20,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CLIMBOUT, LOST GREEN HYDRAULIC SYSTEM FLUID.  TURNED PTU AND GREEN ENGINE 1 PUMP OFF PER COM.  ON ARRIVAL MEM, GRAVITY EXTENDED LANDING GEAR PER COM, EMERGENCY LANDING DECLARED.  LANDED UNEVENTFULLY, LANDING GEAR PINNED AND AIRCRAFT TOWED TO GATE.  FLUID LOSS DUE TO LOOSE HYDRAULIC LINE AT PYLON.  INSPECTED AND SECURED LINE, LEAK CHECKED GOOD.  ENGINE DRIVEN HYDRAULIC PUMP REPLACED, PERFORMED GREEN SYSTEM BLEEDING PROCEDURE, PERFORMED OPERATIONAL CHECK OF THRUST REVERSER, AND RESET GRAVITY GEAR EXTENSION HANDLE.
